# SDR SWIA20240123010

- Difficulty date: December 10, 2023
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 47,417 hours, 40,692 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AUDIT OF 1C TASK CARD 52-840-101 (DETAILED INSPECTION OF THE RIGHT OVERWING EMERGENCY-EXIT EES), FOUND EMERGENCY EXIT DOOR LOWER FWD. DOOR HINGE FITTING I/B SIDE HAS IMPACT DAMAGE   (C-CHECK RO 1/22/2024)   BLENDED OUT DAMAGE ON RH EMERGENCY EXIT DOOR LOWER FORWARD FITTING REF CRJ 200 SRM 51-12-00 AND FOUND ACCEPTABLE TO ENGINEERING REF REO 601R-52-21-152 REV --, 2023-12-29, COMPLIED WITH SKYCARD 51-900-1003 SKY CL600-2B19 STRUCTURAL MAJOR REPAIR RII. BLEND OUT ONLY NO WEIGHT CHANGE.
